I feel low at the moment as today has been a struggle. I'm undecided whether my symptoms are hay fever related or Accutane related but all day I have had red raw eyes, ithcy dry throat, flaky bits of skin coming off my nostrils and sore lips. They feel like they are radiating heat at times!!!
I don't wish to be a drama queen but its been so distracting at work. Feels like all ive been doing is applying aquarphor to lips and nose, putting in eye drops, drinking loads of water and generally feeling down! I actually cried for no reason earlier (well, small row with boyfriend, nothing major - I would usually brush it off).
While in the bathroom trying to reapply make-up, I noticed how lank my hair is beginning to look. I only washed it night before, which is my usual routine and it appears flat and lifeless already. Could be coincidence, so I'll just keep my eye on it.
As I mentioned earlier this may be hay fever related symptoms, so I took a Piriteze tablet and things have calmed slightly. Can anyone tell me if you're allowed hay fever tablets while on Accutane?? Don't see why you wouldn't be able to but better check!!
Has anyone else had similar experiences to mine? I want to feel like it will get better and to hang in there! I stupidly read a message board regarding the negatives of Accutane and it's saddened me to be honest! : xx